# SDR SWAA2021072195982

- Difficulty date: June 23, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS500C AND STRINGER 26L FWD CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOC. BETWEEN BS500C TO BS500D AND STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02; ITEM 9; 51-40-02 AND DWG #143A7505 REV:-
